# SDR AALA20060022

- Difficulty date: January 11, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD LAVATORY FLOOR INOPERATIVE.  REPLACED BROKEN TERMINAL FOR EMERGENCY LIGHT ASSEMBLY AT FORWARD LAVATORY FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
